Bayesian Estimation of the Parameter of the p-Dimensional Size-Biased Rayleigh Distribution
Articles
Arun Kumar Rao
DDU Gorakhpur University, India
Himanshu Pandey
DDU Gorakhpur University, India
Kusum Lata Singh
DDU Gorakhpur University, India
Published 2017-12-20
https://doi.org/10.15388/LJS.2017.13675
PDF

Keywords

Size-biased distribution
Bayes theorem
squared error loss function
precautionary loss function
quasi-prior

How to Cite

Rao A. K., Pandey H. and Singh K. L. (2017) “Bayesian Estimation of the Parameter of the p-Dimensional Size-Biased Rayleigh Distribution”, Lithuanian Journal of Statistics, 56(1), pp. 88-91. doi: 10.15388/LJS.2017.13675.

Abstract

In this paper, we have derived the probability density function of the size-biased p-dimensional Rayleigh distribution and studied its properties. Its suitability as a survival model has been discussed by obtaining its survival and hazard functions. We also discussed Bayesian estimation of the parameter of the size-biased p-dimensional Rayleigh distribution. Bayes estimators have been obtained by taking quasi-prior. The loss functions used are squared error and precautionary.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy